Just re-Started this med about a month ago and am noticing the loud buzzing in my ears. I already think I had tinnitus and feel like the ocean is in my head now. Or. Bees buzzing... Wonder if it goes away after time, stays the same or gets worse. Besides a flushing warm feeling in My face soon after taking the 300mg XL generic I don't notice any other side effects. Also wondering if anyone had tried the generic (bupropion) and the name brand Wellbutrin..is there effectiveness difference??
Wellbutrin - Does anyone have loud buzzing in their ears as a side effect of bupropion?
Question posted by Jojmeni on 2 March 2021
Last updated on 2 March 2021 by WildcatVet
Tinnitus and auditory changes can be a side effect of Wellbutrin (bupropion):
"Common (1% to 10% of users): Auditory disturbance, chills, fever, temperature disturbance, tinnitus"
Side effects generally resolve within a couple of weeks so I would report this to your doctor as it can sometimes become permanent.
I've taken the generic formulation for years very successfully. The only difference between the name brand and the generics is that the fillers, binders, colouring agents, etc. may differ between manufacturers. This wouldn't make a difference unless you're sensitive to any of the inert ingredients.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.